Research Repository

Items where Author is "Mohamed, Esamaldeen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Mohamed, Esamaldeen and Williams, Gerald (2019) 'An Investigation Into the Cyclically Presented Groups with Length Three Positive Relators.' Experimental Mathematics. ISSN 1058-6458

Mohamed, Esamaldeen and Williams, Gerald (2019) 'Isomorphism theorems for classes of cyclically presented groups.' International Journal of Algebra and Computation, 29 (06). 1009 - 1017. ISSN 0218-1967

This list was generated on Tue Sep 22 17:09:12 2020 BST.